# SDR EVCA202303240001

- Difficulty date: March 20, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N497AE
- Make and model: Bell 407
- Aircraft serial: 54687
- Aircraft time: 4,001 hours, 9,124 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Filter
- Part number: 106201103
- Part serial: 1644
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT CREW DISCUSSED THAT THERE WAS A SLIGHT EXHAUST SMELL WHEN THE AIRCRAFT HEATER WAS ON. AMT CLEANED AND REOILED IBF FILTER IAW DONALDSON ICA.
